# SDR 97ZZZM637

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461AT
- Make and model: Boeing 737-2E1
- Aircraft serial: 20976
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Station 989
- Part time: 54,147 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

31J - THE FOLLOWING WAS FOUND, MAIN CABIN STATION 989.0 LBL 10 FLOOR SUPPORT ANGLE CORRODED BEYOND LIMITS.  REMOVED CORRODED ANGLE, FABRICATED NEW ANGLE.  DIMENSIONS 8 INCH BY 1 INCH BY 1.25 INCH, AND INSTALLED ALL IAW B737 SRM 51-30-2, 51-40-4, AND 51-10-2.
